Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2009

A Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor

Aydın Gezer, Kürşat Akbulut, Arif Salımov

JP Journal of Geometry and Topology, Cilt 9 · Sayı 3 · ss. 225–237 · 01.11.2009

Atıf için künye

Gezer, A., Akbulut, K., & Salımov, A. (2009). A Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor. JP Journal of Geometry and Topology,, 9(3), 225–237.

BibTeX
@article{gezer2009-53662,
  author = {Gezer, Aydın and Akbulut, Kürşat and Salımov, Arif},
  title = {A Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor},
  journal = {JP Journal of Geometry and Topology,},
  year = {2009},
  volume = {9},
  number = {3},
  pages = {225--237},
  issn = {0972-415X},
  url = {https://akademik.atauni.edu.tr/yayinlar/53662-a-infinitesimal-holomorphically-projective-transformations-on-tangent-bundles}
}